Alert archive / Ohio / Flash Flood Warnings in 2024
Flash Flood Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 26, 2024, 2:01 PM EDT for Ashtabula County, Ohio. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2024, 2:01 PM EDT (18:01 UTC)
- Expired
- Jun 26, 2024, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Ashtabula County, OH
The radar
The Cleveland radar (KCLE), 103 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:00 PM EDT | FLASH FLOOD | 3 S North Kingsville, OH | State Route 84 is closed at Fox Road. Report from ODOT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
797
WGUS51 KCLE 261801
FFWCLE
OHC007-262200-
/O.NEW.KCLE.FF.W.0007.240626T1801Z-240626T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
201 PM EDT Wed Jun 26 2024
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Northern Ashtabula County in northeastern Ohio...
* Until 600 PM EDT.
* At 201 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Austinburg, Kingsville, Pierpont, Plymouth Center, Edgewood and
Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4191 8079 4198 8052 4175 8052 4172 8100
4185 8100
FLASH FLOOD...RADAR INDICATED
$$
Greenawalt2 follow-up statements
723
WGUS71 KCLE 262006
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
406 PM EDT Wed Jun 26 2024
OHC007-262200-
/O.CON.KCLE.FF.W.0007.000000T0000Z-240626T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashtabula OH-
406 PM EDT Wed Jun 26 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR NORTHERN ASHTABULA COUNTY...
At 406 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 3
and 5.5 inches of rain have fallen. Additional rainfall amounts up
to 0.5 inches are possible in the warned area. Flash flooding is
ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Austinburg, Kingsville, Pierpont, Plymouth Center, Edgewood and
Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4191 8079 4198 8052 4175 8052 4172 8100
4185 8100
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Greenawalt081
WGUS71 KCLE 262155
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
555 PM EDT Wed Jun 26 2024
OHC007-262205-
/O.EXP.KCLE.FF.W.0007.000000T0000Z-240626T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashtabula OH-
555 PM EDT Wed Jun 26 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING FOR
NORTHERN ASHTABULA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4191 8079 4198 8052 4175 8052 4172 8100
4185 8100
$$
26What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:58 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 26, 1:58 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 158 PM EDT Wed Jun 26 2024 .SYNOPSIS... A cold front moves southeast across the area this afternoon. High pressure will return on Thursday and Friday before another low pressure system impacts the area on Saturday. High pressure builds back in Sunday through Tuesday. && .NEAR TERM /THROUGH THURSDAY/... 1:30 PM Update... Severe thunderstorm watch issues for areas along and northeast of a Cleveland to Youngstown line through this evening. Damaging winds is the primary threat but large hail and an isolated tornado cannot be ruled out. Confidence is increasing in the flash flooding risk as WPC has increased the ERO to a slight risk generally along and east of I-77. Previous Discussion... Low pressure centered over southern Quebec will continue to move east moving a strong cold front across the area this afternoon into the evening. Currently the area lies within the warm sector of the low, allowing for moisture content to gradually increase along with temperatures as lows this morning have only dropped into the 70s. This afternoon, as the front approaches from the west, a shortwave trough will push south across the region. This mid-level energy coupled with ideal placement in the right entrance region of the upper level jet will provide enhanced support through the atmosphere for storm development. At the low levels, strong frontogenetic forcing coupled with modeled MUCAPE values near 2000 J/kg and wind shear values between 20-25 knots will assist in sustaining updrafts. The best timing of all these ingredient to come together and create strong to severe storms will be between 17-22Z. To highlight this threat, SPC has issued a Day 1 Marginal Risk for severe weather along a line extending from Cleveland, OH to Bucyrus, OH and areas east. The primary hazard concerns are strong, damaging wind gusts and large hail. WPC has also issued a Day 1 Marginal Risk ERO for the potential of heavy rainfall and localized flooding concerns in areas that receive multiple rounds of rain. High temperatures today will climb into the upper 70s to low 80s. Areas that receive precipitation will quickly cool, so the areas that should receive the warmest temperatures will be across the eastern counties. The cold front will continue to track to the southeast of the area tonight allowing for high pressure to begin to build east and all showers and thunderstorms to end by Thursday morning. High pressure will remain dominant on Thursday, keeping conditions dry with mostly sunny skies returning. Overnight lows will drop into the upper 50s to low 60s with slightly cooler highs on Thursday as temperatures climb into the low to mid 70s. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... The short term forecast period will start quiet on Thursday night with high pressure across the region with a clear, dry air mass and northwest flow aloft. Temperatures should take a good diurnal nose dive with lows in the 50s and even some upper 40s, if full decoupling occurs. The surface high will shift east for Friday and a warm front will lift north across the area and allow for southerly return flow and moisture advecting back into the region. High temperatures will be back around normal into the 80s. Still do not believe that any rain will get going during the daytime hours with dew points not getting into the 60s until late afternoon. By Friday night, some scattered showers and storms will be possible with the isentropic lift and the increasing moisture across the region. In addition, a cold front will move closer to the area and some showers and storms could start arriving from the northwest. Saturday and Saturday night should have widespread showers and storms with the cold front moving through the area and will go with categorical PoPs, as the pattern has repeated for several cycles. There could be some conditional threat, depending on how unstable the atmosphere is ahead of the main front. If showers and storms have large coverage on Friday night into Saturday, then temperatures may be more subdued and left a more generic shower and storm threat. && .LONG TERM /SUNDAY THROUGH TUESDAY/... Sunday and Monday appear quiet with high pressure across the region behind a cold front. Temperatures will be below normal both days with highs mostly in the 70s, as a dry air mass in northwest flow takes over. A reinforcing cold front will cross the area on Monday morning and there could be some stray showers on Sunday night with that. However, most of the ensemble members keep the area dry and will retain the persistence forecast with no PoPs. High pressure shifts east for Tuesday and the upper ridge enters. This will allow for temperatures to surge back into the 80s and better moisture returns to the region. A low pressure system over the Upper Midwest will extend a cold front toward the area on Tuesday night and have some lightly increasing PoPs through the end of the period. && .AVIATION /18Z Wednesday THROUGH Monday/... Areawide rain is occurring to start the TAF period with an area of thunderstorms extending from Toledo, over Lake Erie and across far Northeast Ohio and Northwest Pennsylvania. Variable conditions are observed but MVFR/IFR conditions with primarily visibility are occurring within thunderstorms. Heavy rain could briefly bring visibility down to below 1SM and gusty winds and some hail are possible, primarily in Northeast Ohio and Northwest Pennsylvania. Storms gradually exit from northwest to southeast between 20-01Z this afternoon/evening. Patchy fog and low clouds may be possible late tonight into tomorrow morning. For now introduced MVFR ceilings but IFR ceilings could be possible, especially for the eastern half of the forecast area. VFR conditions expected by Thursday afternoon with some scattered cumulus clouds lingering during the afternoon hours. Winds from the southwest at 5-10 knots will persist through today before becoming light and variable after sunset. Winds will become north at 6-10 knots during the day Thursday. Outlook...Non-VFR possible in showers and thunderstorms on Saturday. && .MARINE... A cold front will cross the lake today. Southwest flow will briefly increase during the daytime hours before flow shifts to the northwest tonight. Overall, the onshore flow tonight into Thursday appears weak and will likely not generate enough waves to merit any marine headlines. Flow will become lighter and northerly with high pressure on Thursday. Southeast flow returns to the lake on Friday with a warm front lifting across the region, as high pressure moves east. A cold front will cross the lake on Saturday. Southwest flow will increase ahead of the front and could approach the need for a headline. The front will cross the lake by Sunday and northwest flow will take over the basin. This onshore flow should be stronger than tonight's and there could be some notable wave generation to allow for at least a moderate swimming risk. High pressure will build into the region early next week and reduce the winds on the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...Saunders NEAR TERM...Campbell/Saunders SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Saunders MARINE...Sefcovic
Hazardous weather outlook, Jun 26, 12:33 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1233 PM EDT Wed Jun 26 2024 LEZ061-142>149-162>169-271645- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1233 PM EDT Wed Jun 26 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible through 7 PM as a cold front moves east across the area. Primary hazards are damaging wind gusts and isolated flash flooding, though large hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271645- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 1233 PM EDT Wed Jun 26 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible through 7 PM as a cold front moves east across the area. Primary hazards are damaging wind gusts and isolated flash flooding, though large hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 12:27 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1227 PM EDT Wed Jun 26 2024
OHZ014-089-261715-
Ashtabula Lakeshore OH-Ashtabula Inland OH-
1227 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ASHTABULA COUNTY THROUGH
115 PM EDT...
At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Geneva, or near Geneva-On-The-Lake, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Austinburg, Kingsville, Pierpont, Edgewood, Kelloggsville, and
Plymouth Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4174 8052 4174 8053 4171 8100 4184 8100
4193 8052
TIME...MOT...LOC 1627Z 257DEG 18KT 4177 8088
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 26, 1:07 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
107 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tstm Wnd Dmg Elmore 41.48N 83.30W
06/26/2024 Ottawa OH Amateur Radio
Trees down in Elmore 4 miles east of the
high school. Time estimated from radar.
&&
GaruckasSpecial weather statement, Jun 26, 1:08 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
108 PM EDT Wed Jun 26 2024
OHZ022-023-033-261800-
Portage OH-Mahoning OH-Trumbull OH-
108 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT TRUMBULL...NORTHWESTERN MAHONING
AND SOUTHEASTERN PORTAGE COUNTIES THROUGH 200 PM EDT...
At 108 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Ravenna, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Warren, Ravenna, Niles, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Austintown, Girard, Vienna, McDonald,
Mecca, Edinburg, Windham, Craig Beach, Deerfield, Yankee Lake, and
North Jackson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4101 8106 4118 8125 4143 8072 4120 8052
TIME...MOT...LOC 1708Z 242DEG 32KT 4113 8110
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 26, 1:33 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
133 PM EDT Wed Jun 26 2024
OHZ012-013-261815-
Geauga OH-Lake OH-
133 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GEAUGA AND LAKE
COUNTIES THROUGH 215 PM EDT...
At 133 PM EDT, Doppler radar was tracking a strong thunderstorm over
Eastlake, or near Willowick, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Painesville, Willowick, Fairport Harbor, Mentor, Willoughby,
Eastlake, Madison, Perry, Timberlake, Lakeline, Wickliffe, Willoughby
Hills, Mentor-On-The-Lake, Kirtland, North Perry, Thompson, Kirtland
Hills, Waite Hill, Grand River, and North Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.
&&
LAT...LON 4170 8101 4157 8140 4164 8148 4172 8137
4176 8129 4176 8124 4182 8112 4185 8100
TIME...MOT...LOC 1733Z 243DEG 27KT 4166 8141
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jun 26, 1:37 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
137 PM EDT Wed Jun 26 2024
PAZ002-003-261815-
Southern Erie PA-Crawford PA-
137 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES THROUGH 215 PM EDT...
At 136 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canadohta Lake, or 20 miles northeast of Meadville, moving east at 15
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Corry, Union City, Canadohta Lake, Lincolnville, Riceville,
Spartansburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4179 7994 4192 7997 4200 7973 4200 7962
4199 7961 4177 7961 4177 7962
TIME...MOT...LOC 1736Z 262DEG 14KT 4185 7986
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 26, 1:50 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
150 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Flood 3 WNW Tontogany 41.44N 83.80W
06/26/2024 Wood OH 911 Call Center
2 Feet of water on route 65 between Grand
Rapids and Bowling Green.
&&
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:45 AM EDT | Special Weather Statement | CLE | Lucas | 60 min |
| Jun 26, 11:56 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 26, 12:01 PM EDT | Special Weather Statement | CLE | Sandusky, Wood | 59 min |
| Jun 26, 12:03 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 42 min |
| Jun 26, 12:06 PM EDT | Areal Flood Advisory | CLE | Lucas | 3 hr |
| Jun 26, 12:24 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 5 hr |
| Jun 26, 12:27 PM EDT | Special Weather Statement | CLE | Ashtabula | 48 min |
| Jun 26, 12:47 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 26, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 40 min |
| Jun 26, 12:52 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 38 min |
| Jun 26, 1:08 PM EDT | Special Weather Statement | CLE | Portage, Trumbull | 52 min |
| Jun 26, 1:12 PM EDT | Tornado Warning | CLE | Ashtabula | 33 min |
| Jun 26, 1:21 PM EDT | Special Marine Warning | CLE | 54 min | |
| Jun 26, 1:33 PM EDT | Special Weather Statement | CLE | Lake | 42 min |
| Jun 26, 1:42 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 19 min |
| Jun 26, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 38 min |
| Jun 26, 1:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 61 min |
| Jun 26, 1:48 PM EDT | Areal Flood Advisory | CLE | Lucas, Wood | 2 hr |
| Jun 26, 2:11 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Flash Flood Warnings in Ohio, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.